Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 726491, 14 pages
http://dx.doi.org/10.1155/2014/726491
Research Article

Bifurcation Analysis and Sliding Mode Control of Chaotic Vibrations in an Autonomous System

Department of Mathematics, Lanzhou Jiaotong University, Lanzhou, Gansu 730070, China

Received 13 March 2014; Revised 23 June 2014; Accepted 24 June 2014; Published 6 August 2014

Academic Editor: Chao Yan

Copyright © 2014 Wenju Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Lingling Zhang, Xiulei Fang, and Guoliang Cai, “Stability for a novel time-delay financial hyperchaotic system by adaptive periodically intermittent linear control,” Journal of Applied Analysis and Computation, vol. 7, no. 1, pp. 79–91, 2017. View at Publisher ยท View at Google Scholar